Journal of Applied Mathematics

Determination of a power density by an entropy regularization method

Olivier Prot, Maïtine Bergounioux, and Jean Gabriel Trotignon

Full-text: Open access


The determination of directional power density distribution of an electromagnetic wave from the electromagnetic field measurement can be expressed as an ill-posed inverse problem. We consider the resolution of this inverse problem via a maximum entropy regularization method. A finite-dimensional algorithm is derived from optimality conditions, and we prove its convergence. A variant of this algorithm is also studied. This second one leads to a solution which maximizes entropy in the probabilistic sense. Some numerical examples are given.

Article information

J. Appl. Math., Volume 2005, Number 2 (2005), 127-152.

First available in Project Euclid: 19 April 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Prot, Olivier; Bergounioux, Maïtine; Trotignon, Jean Gabriel. Determination of a power density by an entropy regularization method. J. Appl. Math. 2005 (2005), no. 2, 127--152. doi:10.1155/JAM.2005.127.

Export citation